Abstract and Applied Analysis
- Abstr. Appl. Anal.
- Volume 2014 (2014), Article ID 829052, 8 pages.
Homoclinic Solutions for a Class of Second Order Nonautonomous Singular Hamiltonian Systems
We are concerned with the existence of homoclinic solutions for the following second order nonautonomous singular Hamiltonian systems , (HS) where , , is a continuous bounded function, and the potential has a singularity at , and is the gradient of at . The novelty of this paper is that, for the case that and (HS) is nonautonomous (neither periodic nor almost periodic), we show that (HS) possesses at least one nontrivial homoclinic solution. Our main hypotheses are the strong force condition of Gordon and the uniqueness of a global maximum of . Different from the cases that (HS) is autonomous or (HS) is periodic or almost periodic, as far as we know, this is the first result concerning the case that (HS) is nonautonomous and . Besides the usual conditions on , we need the assumption that for all to guarantee the existence of homoclinic solution. Recent results in the literature are generalized and significantly improved.
Abstr. Appl. Anal., Volume 2014 (2014), Article ID 829052, 8 pages.
First available in Project Euclid: 2 October 2014
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Zhang, Ziheng; Liao, Fang-Fang; Wong, Patricia J. Y. Homoclinic Solutions for a Class of Second Order Nonautonomous Singular Hamiltonian Systems. Abstr. Appl. Anal. 2014 (2014), Article ID 829052, 8 pages. doi:10.1155/2014/829052. https://projecteuclid.org/euclid.aaa/1412273170